# SDR DALA2022112107458

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2502104) DURING INSPECTION FOUND AFT CARGO COMPARTMENT, SHIELD FWD OF CARGO DOOR CUTOUT IS CORRODED. REMOVED AND REPLACED AFT CARGO FWD SHIELD STA 767-794 PER B737 SRM 51-40-02-0G AND BOEING DWG 146A8127.
